Electron. J. Diff. Equ., Vol. 2015 (2015), No. 284, pp. 1-8.

Well-posedness of an elliptic equation with involution

Allaberen Ashyralyev, Abdizhahan M. Sarsenbi

In this article, we study a mixed problem for an elliptic equation with involution. This problem is reduced to boundary value problem for the abstract elliptic equation in a Hilbert space with a self-adjoint positive definite operator. Operator tools permits us to obtain stability and coercive stability estimates in Holder norms, in t, for the solution.

Submitted July 25, 2015. Published November 11, 2015.
Math Subject Classifications: 35J15.
Key Words: Elliptic equation; Banach space; self-adjoint; positive definite; stability estimate; involution.

Show me the PDF file (196 KB), TEX file, and other files for this article.

Allaberen Ashyralyev
Department of Elementary Mathematics Education
Fatih University
Istanbul, Turkey
email: aashyr@fatih.edu.tr
Abdizhahan M. Sarsenbi
Department of Mathematical Methods and Modeling
M. Auezov SKS University
Shimkent, Kazakhstan
email: abzhahan@gmail.com

Return to the EJDE web page